Lukashiv T.O., Yurchenko I.V., Yasynskyy V.K. Necessary and Sufficient Conditions of Stability in the Quadratic Mean of Linear Stochastic Partial Differential-Difference Equations Subject to External Perturbations of the Type of Random Variables // Cybernetics and System Analysis.– 2020.– Vol. 56, Iss. 2.– P.303–311.
Yasynskyy, Volodymyr Kyryllovych
Yurchenko, Igor Valeryjovych
Lukashiv, Taras Olegovych
MetadataShow full item record
It is obtained the necessary and sufficient conditions for the stability in the mean square of the strong solutions of stochastic differential-difference equations with partial derivatives with pairwise independent external random distributions of random variables type.